# SDR QXEA2009021100110

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,208 hours, 4,386 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage
- Part number: 468433
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG - AFTER GEAR RETRACTION RECEIVED A DOOR CAUTION AND THEN GEAR UNSAFE LIGHTS MULTIPLE TIMES ON THE LEFT MAIN GEAR.  LANDING UNEVENTFUL.  FERRY TO PDX FOR REPAIRS.  ADJUSTED LGDRCL SENSOR IAW 32-61-00-280-801.  REMOVED AND REPLACED RT GEAR AFT DOOR LINKAGE IAW 32-31-31-000-801 AND 32-31-31-400-801.  RETURNED TO SERVICE.
